The universal covering homomorphism in o-minimal expansions of groups

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

EDMUNDO, Mário J., Pantelis E. ELEFTHERIOU, 2007. The universal covering homomorphism in o-minimal expansions of groups. In: Mathematical Logic Quarterly. Wiley-Blackwell - STM. 53(6), pp. 571-582. ISSN 0942-5616. eISSN 1521-3870. Available under: doi: 10.1002/malq.200610051

@article{Edmundo2007-11unive-49508, title={The universal covering homomorphism in o-minimal expansions of groups}, year={2007}, doi={10.1002/malq.200610051}, number={6}, volume={53}, issn={0942-5616}, journal={Mathematical Logic Quarterly}, pages={571--582}, author={Edmundo, Mário J. and Eleftheriou, Pantelis E.} }

2007-11 Edmundo, Mário J. eng 2020-05-15T09:09:32Z Suppose G is a definably connected, definable group in an o-minimal expansion of an ordered group. We show that the o-minimal universal covering homomorphism <UEQN>$ \tilde p $</UEQN>: <UEQN>$ \tilde G $</UEQN>→ G is a locally definable covering homomorphism and π1(G) is isomorphic to the o-minimal fundamental group π (G) of G defined using locally definable covering homomorphisms. terms-of-use Eleftheriou, Pantelis E. 2020-05-15T09:09:32Z The universal covering homomorphism in o-minimal expansions of groups Edmundo, Mário J. Eleftheriou, Pantelis E.

This item appears in the following Collection(s)

Search KOPS


Browse

My Account